Tildiem Rash Maculo-papular Side Effect Reports
The following Tildiem Rash Maculo-papular side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Rash Maculo-papular, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Cytomegalovirus Infection, Epstein-barr Virus Infection, Face Oedema, Herpes Virus Infection, Parvovirus Infection, Perivascular Dermatitis, Rash Maculo-papular, Skin Exfoliation|
This Rash Maculo-papular side effect was reported by a consumer or non-health professional from FRANCE. A 60-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Tildiem (dosage: 60 Mg Qd Po), which was started on Dec 18, 2006. Concurrently used drugs:
|Rash Maculo-papular, Toxic Skin Eruption|
This Rash Maculo-papular Tildiem side effect was reported by a consumer or non-health professional from on Mar 25, 2005. A Female , 47 years of age, was diagnosed with
|Rash Maculo-papular, Food Interaction|
This is a Tildiem side effect report of a 57-year-old female patient (weight:NA) from GB, suffering from the following symptoms/conditions: NA, who was treated with Tildiem (dosage:NA, start time: Oct 31, 2013), combined with:
Tildiem Rash Maculo-papular Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Tildiem Rash Maculo-papular Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|